# SDR R2J2002F00003

- Difficulty date: February 12, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N928RD
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000204
- System (JASC): 3457 · Global Positioning System
- Part: Antenna
- Condition: Misinstalled
- Location: Gps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE INSPECTION, FOUND IMPROPER MOUNTING ON PRESSURE VESSEL OF GPS ANTENNA.  NO DOUBLER OR SEALER INSTALLED, COULD CAUSE STRUCTURAL FAILURE.  INSTALLATION UN-AIRWORTHY, REPAIRED DAMAGE AND REINSTALLED ANTENNA USING APPROVED DATA.  NO APPROVAL DATA FOUND FOR GPS INSTALLATION.  DO A GOOD PAPERWORK INSPECTION WHERE PERFORMING ANY TYPE OF INSPECTION. (PHOTO)
